my daughter is 6 month old. she has a very high fever so i given her T-98 but she vomited after taking medicine. can i give the medicine again before 4 hours of gap

Created by
Updated on Mar 26, 2018

health Corner

Answer:
Do not give any medication to such young infant without prior examination or paediatrician consultation

Login or Signup to see Expert's complete response

Also Read

hi everyone my daughter is 2 year old since last 3..

Hi Shruti, I understand your concern. For matters..

my baby getting fever frequently from last one mon..

Hi Sarika Panwar Chouhan, Kindly once review with..

my baby has fever after vaccination.. she vomit 5m..

Hi , Yes you can repeat if vomited with in 5 minut..

Hi , Thus question is from my friend's side. Her 1..

Hi Parul Bhardwaj, Give small sips if warm liqui..

hello. my daughter is 3 months and her body temper..

Hi Prajakta, If your baby's temperature is greate..

+ Ask an expert
Varsha Karnad
Proparent
Featured content of the day

Parentoon of the day

Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}